Rocky Mountain Journal of Mathematics

Chapter 12 of Ramanujan's second notebook: Continued fractions

Bruce C. Berndt, Robert L. Lamphere, and B.M. Wilson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 15, Number 2 (1985), 235-310.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250127204

Digital Object Identifier
doi:10.1216/RMJ-1985-15-2-235

Mathematical Reviews number (MathSciNet)
MR823241

Zentralblatt MATH identifier
0589.33002

Citation

Berndt, Bruce C.; Lamphere, Robert L.; Wilson, B.M. Chapter 12 of Ramanujan's second notebook: Continued fractions. Rocky Mountain J. Math. 15 (1985), no. 2, 235--310. doi:10.1216/RMJ-1985-15-2-235. http://projecteuclid.org/euclid.rmjm/1250127204.


Export citation